MathSciNet Relay Station
MathSciNet bibliographic data
MR2588476 35Q55 (35B30 35Q40)
Selberg, Sigmund; Tesfahun, Achenef Low regularity well-posedness for some nonlinear Dirac equations in one space dimension. Differential Integral Equations 23 (2010), no. 3-4, 265–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement